# SDR AALA202407033985

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 64,431 hours, 26,815 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 38466
- Condition: Stuck
- Location: Left
- Part time: 64,431 hours, 26,815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: STRONG SMELL OF BURNING RUBBER ON TAKEOFF; AIRCRAFT AIR INTERRUPTED BACKTO AND LANDED SAFELY AT CVG. PERFORMED AND ACCOMPLISHED J/C 08L00021001 AND FOUND LEFT HAND PACK ACM STUCK, REMOVE AND REPLACED ACM PER JOBCARD 2123J009-001. OPERTIONAL CHECK GOOD. NO ODORS DURING PACK OR ENGINE RUNS.
